Automorphisms and local rigidity of regular varieties

Frédéric Bien; Michel Brion

Compositio Mathematica (1996)

  • Volume: 104, Issue: 1, page 1-26
  • ISSN: 0010-437X

How to cite


Bien, Frédéric, and Brion, Michel. "Automorphisms and local rigidity of regular varieties." Compositio Mathematica 104.1 (1996): 1-26. <>.

author = {Bien, Frédéric, Brion, Michel},
journal = {Compositio Mathematica},
keywords = {spherical homogeneous space; vanishing theorem; automorphism; spherical Fano variety},
language = {eng},
number = {1},
pages = {1-26},
publisher = {Kluwer Academic Publishers},
title = {Automorphisms and local rigidity of regular varieties},
url = {},
volume = {104},
year = {1996},

AU - Bien, Frédéric
AU - Brion, Michel
TI - Automorphisms and local rigidity of regular varieties
JO - Compositio Mathematica
PY - 1996
PB - Kluwer Academic Publishers
VL - 104
IS - 1
SP - 1
EP - 26
LA - eng
KW - spherical homogeneous space; vanishing theorem; automorphism; spherical Fano variety
UR -
ER -


  1. [A1] Ahiezer, D.: Equivariant completions of homogeneous varieties by homogeneous divisors, Ann. Glob. Analysis and Geometry1 (1983) 49-78. Zbl0537.14033MR739893
  2. [A2] Ahiezer, D.: On the homogeneity of two-orbit varieties with respect to the full automorphism group (in Russian), vopr. Teor. Grupp. Gomologischskoj Algebry8 (1988) 141-154. Zbl0698.14054
  3. [BK] Beilinson, A. and Kazhdan, D.: Flat projective connections, Preprint 1991. 
  4. [Bien] Bien, F.: D-modules and spherical representations, Math. Notes, Vol. 39, Princeton Univ. Press1990. Zbl0723.22014MR1082342
  5. [BDP] Bifet, E., DeConcini, C., and Procesi, C.: Cohomology of regular embeddings, Adv. in Math.82 (1990) 1-34. Zbl0743.14018MR1057441
  6. [Bin] Bingener, J.: Lokale Modulräume in der analytischen Geometrie, Band 2, Friedr. Vieweg and Sohn, Braunschweig1987. Zbl0644.32001MR912099
  7. [BH] Borel, A. and Hirzebruch, F.: Characteristic classes and homogeneous spaces, I, Am. J. Math.80 (1958) 458-538. Zbl0097.36401MR102800
  8. [Bott] Bott, R.: Homogeneous vector bundles, Ann. Math.66 (1957) 203-248. Zbl0094.35701MR89473
  9. [B1] Brion, M.: Groupe de Picard et nombres caractéristiques des variétés sphériques, Duke Math. Journal58 (1989) 397-424. Zbl0701.14052MR1016427
  10. [B2] Brion, M.: Une extension du théorème de Borel-Weil, Math. Ann.286 (1990) 655-660. Zbl0718.14011MR1045394
  11. [BLV] Brion, M., Luna, D., and Vust, T.: Espaces homogènes sphériques, Invent. Math.84 (1986) 617-632. Zbl0604.14047MR837530
  12. [BP] Brion, M. and Pauer, F.: Valuations des espaces homogènes sphériques, Comment. Math. Helv.62 (1987) 265-285. Zbl0627.14038MR896097
  13. [Bro] Broer, B.: On the subregular nilpotent variety, Invent. Math.113 (1993) 1-20. Zbl0807.14043MR1223221
  14. [Bry] Brylinski, R.K.: Limits of weight spaces, Lusztig's q-analogs, and fiberings of adjoint orbits, Jour. A.M.S.2 (1989) 517-533. Zbl0729.17005MR984511
  15. [Dan] Danilov, V.I.: The geometry of toric varieties, Russian Math. Surveys33:2 (1978) 97-154. Zbl0425.14013MR495499
  16. [Gin] Ginsburg, V.: Admissible modules on a symmetric space, Astérisque173-174 (1989) 199-255. Zbl0706.22005MR1021512
  17. [K1] Knop, F.: Weylgruppe und Momentabbildung, Invent. Math.99 (1990) 1-23. Zbl0726.20031MR1029388
  18. [K2] Knop, F.: The Luna-Vust theory of spherical varieties, in: Manoj Prakashan, Proceedings of the Hyderabad conference on algebraic groups, 225-250; Madras1991. Zbl0812.20023MR1131305
  19. [K3] Knop, F.: A Harish-Chandra homomorphism for reductive group actions, Ann. of Math.140 (1994) 253-288. Zbl0828.22017MR1298713
  20. [KMM] Kawamata, Y., Matsuda, K., and Matsuki, K.: Introduction to the minimal model problem, Adv. Stud. Pure Math.10 (1987) Algebraic Geometry, Sendai1985, 283-360. Zbl0672.14006MR946243
  21. [KKMS] Kempf, G., Knudsen, F., Mumford, D., and Saint-Donat, B.: Toroidal Embeddings I, Lect. Notes Math. 339Springer-Verlag1973. Zbl0271.14017MR335518
  22. [MO] Matsumura, H. and Oort, F.: Representability of group functors, and automorphisms of algebraic schemes, Invent. Math.4 (1967) 1-25. Zbl0173.22504MR217090
  23. [MK] Morrow, J. and Kodaira, K.: Complex Manifolds, Holt, Rinehart and Winston1971. Zbl0325.32001MR302937
  24. [Oda] Oda, T.: Convex bodies and algebraic geometry, Ergebnisse der Math.15, Springer-Verlag1988. Zbl0628.52002MR922894
  25. [Ram] Ramanujam, C.P.: A note on automorphism groups of algebraic varieties, Math. Ann.156 (1964) 25-33. Zbl0121.16103MR166198
  26. [Sch] Schneider, M.: Some remarks on vanishing theorems for holomorphic vector bundles, Math. Zeit.186 (1984) 135-142. Zbl0543.32013MR735057
  27. [Vie] Viehweg, E.: Vanishing theorems, J. Reine Angew. Math.335 (1982) 1-8. Zbl0485.32019MR667459

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.